# SDR C2XA07TY064

- Difficulty date: November 6, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 14,081 hours, 7,547 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 14569009410
- Condition: Loose
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON BRACKET, O/B AND I/B BUSHING IS LOOSE.  REMOVED AND REPLACED PCA BRACKET IAW EC 5750-01177, EMB 135/145 CPM 51-21-04 AND EMB 145XR SRM 51-40-02.
